# SDR SWAA2022111663555

- Difficulty date: October 23, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S27r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 27R, BS 540, IN THE FWD CARGO COMPARTMENT.   REPAIRED THE STRINGER IAW SRM 53-00-03-2R-1, REPAIR 1.
